MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 110-270
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare provider reported "patient has textured mammary implants and has recently noticed a change in the implants and breast asymmetry.Possible rupture or leakage suspected.Patient wishes to have the implants removed." this is for the right side.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Healthcare professional additionally reported "the patient complained of pain involving both breasts and tightness involving both breast.The patient also complained of severe drooping".During surgery it was noted "severe contracture of the implant was found to be present." healthcare provider reported capsular contracture baker grade iii/iv.This is for the right side.The device has been explanted and replaced.
 
Event or Problem Description
Healthcare provider reported "patient has textured mammary implants and has recently noticed a change in the implants and breast asymmetry.Possible rupture or leakage suspected.Patient wishes to have the implants removed." healthcare professional additionally reported "the patient complained of pain involving both breasts and tightness involving both breast.The patient also also complained of severe drooping".During surgery it was noted "severe contracture of the implant was found to be present." healthcare provider reported capsular contracture baker grade iii/iv.Healthcare provider reported observation made during surgery of "any creases".This is for the right side.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure-breast: unable to observe since it is not related to the device.Rupture-breast: not observed.Capsular contracture-breast: unable to observe since it is not related to the device.Visibility/ palpability-breast: unable to observe since it is not related to the device.Crease/ folding of implant-breast: observed, flat creases.Additional observations: deformation is observed.No further actions are required since no issue in the manufacturing of the device is observed.
 
Event or Problem Description
Healthcare provider reported "patient has textured mammary implants and has recently noticed a change in the implants and breast asymmetry.Possible rupture or leakage suspected.Patient wishes to have the implants removed".This is for the right side.The device remains implanted.
 
Additional Manufacturer Narrative
Corrected data: g3: of supplemental medwatch 2 should have been listed as 10apr2024.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18457748
Report Number9617229-2024-00352
Device Sequence Number15251952
Product Code FTR
UDI-Device Identifier10888628002210
UDI-Public10888628002210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2014
Device Catalogue Number110-270
Device Lot Number1707489
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/20/2024
03/25/2024
05/14/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/15/2024
05/07/2024
05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite